# SDR C2XA09IA095

- Difficulty date: April 6, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,620 hours, 22,344 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092700501
- Part serial: 027
- Condition: Slow
- Location: Rt Mlg
- Part time: 23,620 hours, 22,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2798, THE CREW REPORTED THE LANDING GEAR TOOK OVER 30 SECONDS TO RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR MANEUVERING ACTUATOR, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
